# SDR REXA2024102901136

- Difficulty date: October 24, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690361132
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL ANGLE IS CORRODED BETWEEN FS 720.85 AND FS 785.15.     REPAIRED IAW ENDEAVOR AIR EA CRJ953-15607 REV B DATED 10/21/2023 AND CRJ953-15608 REV B DATED 10/21/2023 AND ENDEAVOR AIR EA CRJ953-15608 DATED 10/3/2023.
